MathSciNet Relay Station
MathSciNet bibliographic data
MR2834802 (2012g:39013) 39A23 (34B15 39A12)
Galewski, Marek; Gła̧b, Szymon On the discrete boundary value problem for anisotropic equation. J. Math. Anal. Appl. 386 (2012), no. 2, 956–965.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement